# SDR USAASB99222

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608214
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

TPA - FLT 1469 - EN ROUTE FROM CLT TO TPA, ABOVE GAINESVILLE FLORIDA AT FL310, FLIGHT LOST PRESSURIZATION.  THE CREW FELT A THUMP IN THE CABIN ALONG WITH A RISE IN CABIN ALTITUDE OF 4,000 FEET PER MINUTE.  CREW DECLARED AN EMERGENCY AND QUICKLY DESCENDED TO 10,000 FEET, CREW REQUESTED A SLOW DESCENT FROM ATC.  FLIGHT LANDED AT TPA WITHOUT FURTHER INCIDENT. AFTER ARRIVING AT GATE, MAINTENANCE DISCOVERED THAT THE AFT CARGO DOOR SEAL HAD BLOWN.  MAINTENANCE REMOVED AND REPLACED THE AFT CARGO DOOR SEAL AS IT WAS FOUND TORN.  REPLACED OXYGEN GENERATORS AND CLEANED AND STOWED OXYGEN MASKS PER MM 35-22-31.  PRESSURIZATION CHECK OF AIRCRAFT GOOD.  (M)
